The Michigan Mathematical Journal

Invariant metrics and distances on generalized Neil parabolas

Nikolai Nikolov and Peter Pflug

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 2 (2007), 255-268.

Dates
First available in Project Euclid: 20 August 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1187646993

Digital Object Identifier
doi:10.1307/mmj/1187646993

Mathematical Reviews number (MathSciNet)
MR2369935

Zentralblatt MATH identifier
1140.32008

Subjects
Primary: 32F45: Invariant metrics and pseudodistances

Citation

Nikolov, Nikolai; Pflug, Peter. Invariant metrics and distances on generalized Neil parabolas. Michigan Math. J. 55 (2007), no. 2, 255--268. doi:10.1307/mmj/1187646993. https://projecteuclid.org/euclid.mmj/1187646993


Export citation

References

  • J. B. Garnett, Bounded analytic functions, Pure Appl. Math., 96, Academic Press, New York, 1981.
  • M. Jarnicki and P. Pflug, Invariant distances and metrics in complex analysis, de Gruyter Exp. Math., 9, de Gruyter, Berlin, 1993.
  • ------, Invariant distances and metrics in complex analysis---Revisited, Dissertationes Math. (Rozprawy Mat.) 430 (2005), 1--192.
  • G. Knese, Function theory on the Neil parabola, Michigan Math. J. 55 (2007), 139--154.
  • S. Kobayashi, Hyperbolic complex spaces, Grundlehren Math. Wiss., 318, Springer-Verlag, Berlin, 1998.
  • P. Pflug and W. Zwonek Effective formulas for invariant functions---Case of elementary Reinhardt domains, Ann. Polon. Math. 69 (1998), 175--196 (erratum: ibid., 301).